Katalog GES

Automorphisms of Countable Primary Abelian Groups

It is proved that the automorphism group A of a countable primary abelian group G is transitive on certain subsets of subgroups of G. One such subset of subgroups in case G is without elements of infinite height is the collection of all basic subgroups of G with a fixed corank, finite or infinite. Full description

1st Person: Hill, Paul
Source: in Proceedings of the American Mathematical Society Vol. 25, No. 1 (1970), p. 135-140
More Articles
Type of Publication: Article
Language: English
Published: 1970
Keywords: research-article
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links